# SDR AALA201812069022

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,110 hours, 7,992 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: L21567
- Condition: Deformed
- Location: Pax Door
- Part time: 698 hours, 270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DEFORMED SLIDE PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED SLIDE PASSENGER CREW DOOR 832 AT AFT GALLEY AREA PER AMM 25-62-44-400-006-A.
